# SDR CALA2025061905704

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N47369
- Make and model: Boeing 737-8
- Aircraft serial: 68822
- Aircraft time: 253 hours, 84 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR BRACKET LOOSE ON RIGHT SIDE. GIRT BAR FALLS OFF IT SECURED GIRT BAR HANG BRACKET
